# SDR DALA2023030101549

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 57,297 hours, 24,079 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: REPLACED LIGHT ASSY. PER B757 AMM 33-50. CLEANED FLOOR SWITCHES. OPS CHECKS NORMAL. (9455860)
